Vol. 90, No. 2, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Congruence conditions on integers represented by ternary quadratic forms

Andrew George Earnest

Vol. 90 (1980), No. 2, 325–333
Abstract

A relationship is proved between certain integers c primitively represented by a spinor genus of integral ternary quadratic forms and integers of the type ct2 primitively represented by individual forms in the spinor genus. This relationship is shown to explain various representation properties observed in the literature.

Mathematical Subject Classification
Primary: 10C02, 10C02
Milestones
Received: 18 September 1979
Published: 1 October 1980
Authors
Andrew George Earnest